Skip to main content
European Commission logo
Deutsch Deutsch
CORDIS - Forschungsergebnisse der EU
CORDIS
CORDIS Web 30th anniversary CORDIS Web 30th anniversary

Structure Theory for Directed Graphs

CORDIS bietet Links zu öffentlichen Ergebnissen und Veröffentlichungen von HORIZONT-Projekten.

Links zu Ergebnissen und Veröffentlichungen von RP7-Projekten sowie Links zu einigen Typen spezifischer Ergebnisse wie Datensätzen und Software werden dynamisch von OpenAIRE abgerufen.

Veröffentlichungen

Well-quasi-ordering digraphs with no long alternating paths by the strong immersion relation

Autoren: Chun-Hung Liu, Irene Muzi
Veröffentlicht in: 2020
Herausgeber: arXiv

Half-integral Erdös-Pósa property of directed odd cycles

Autoren: Ken-ichi Kawarabayashi, Stephan Kreutzer, O-joung Kwon, Qiqin Xie
Veröffentlicht in: 2020
Herausgeber: arXiv.org

A Flat Wall Theorem for Matching Minors in Bipartite Graphs

Autoren: Archontia C.Giannopoulou,Sebastian Wiederrecht
Veröffentlicht in: arXiv, Ausgabe 2110.07553, 2021
Herausgeber: arXiv.org

Excluding a Planar Matching Minor in Bipartite Graphs

Autoren: Archontia C. Giannopoulou, Stephan Kreutzer, Sebastian Wiederrecht
Veröffentlicht in: 2021
Herausgeber: arXiv.org

A note on the complexity of Feedback Vertex Set parameterized by mim-width

Autoren: Jaffke, Lars; Kwon, O-joung; Telle, Jan Arne
Veröffentlicht in: Ausgabe 5, 2017
Herausgeber: arxiv

The Erdos-Posa Property for Directed Graphs

Autoren: Amiri, Saeed Akhoondian; Kawarabayashi, Ken-Ichi; Kreutzer, Stephan; Wollan, Paul
Veröffentlicht in: 2016
Herausgeber: arXiv

Braces of Perfect Matching Width 2

Autoren: Giannopoulou, Archontia C.; Hatzel, Meike; Wiederrecht, Sebastian
Veröffentlicht in: 2019
Herausgeber: arXiv

Coloring and Covering Nowhere Dense Graphs

Autoren: Martin Grohe, Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz, Konstantinos S. Stavropoulos
Veröffentlicht in: SIAM Journal of Discrete Mathematics, Ausgabe 32(4), 2018, Seite(n) 2467--2481, ISSN 0895-4801
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1168753

A New Perspective on {FO} Model Checking of Dense Graph Classes

Autoren: Jakub Gajarský, Petr Hliněný, Daniel Lokshtanov, Jan Obdržálek, M. S. Ramanujan
Veröffentlicht in: ACM Trans. Comput. Log., Ausgabe 21(4), 2020, Seite(n) 28:1--28:23, ISSN 1529-3785
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3383206

Scattered Classes of Graphs

Autoren: O-Joung Kwon, Sang-il Oum
Veröffentlicht in: SIAM Journal on Discrete Mathematics (SIDMA), Ausgabe 34(1), 2021, Seite(n) 972-999, ISSN 0895-4801
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/19m1293776

Linear Kernels for Edge Deletion Problems to Immersion-Closed Graph Classes

Autoren: Archontia C. Giannopoulou, Michal Pilipczuk, Jean-Florent Raymond, Dimitrios M. Thilikos, Marcin Wrochna
Veröffentlicht in: SIAM Journal on Discrete Mathematics, Ausgabe 35(1), 2021, Seite(n) 105-151, ISSN 0895-4801
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/18M1228839

Model-Checking on Ordered Structures

Autoren: Kord Eickmeyer, Jan van den Heuvel, Ken-ichi Kawarabayashi, Stephan Kreutzer, Patrice Ossona de Mendez, Michal Pilipczuk, Daniel A. Quiroz, Roman Rabinovich, Sebastian Siebertz
Veröffentlicht in: ACM Transactions on Computational Logic, Ausgabe 21(2), 2020, Seite(n) 11:1-11:28, ISSN 1529-3785
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3360011

Erdős-Pósa property of chordless cycles and its applications

Autoren: Eun Jung Kim, O-joung Kwon
Veröffentlicht in: Journal of Combinatorial Theory, Series B, Ausgabe 145, 2020, Seite(n) 65-112, ISSN 0095-8956
Herausgeber: Academic Press
DOI: 10.1016/j.jctb.2020.05.002

Avoidable Paths in Graphs

Autoren: Marthe Bonamy, Oscar Defrain, Meike Hatzel, Jocelyn Thiebaut
Veröffentlicht in: The Electronic Journal of Combinatorics, Ausgabe 27(4), 2020, Seite(n) P4.46, ISSN 1077-8926
Herausgeber: Electronic Journal of Combinatorics
DOI: 10.37236/9030

A Polynomial Kernel for Distance-Hereditary Vertex Deletion

Autoren: Eun Jung Kim, O-joung Kwon
Veröffentlicht in: Algorithmica, Ausgabe 83(7), 2021, Seite(n) 2096-2141, ISSN 1432-0541
Herausgeber: Springer
DOI: 10.1007/s00453-021-00820-z

Packing and Covering Induced Subdivisions

Autoren: O-joung Kwon, Jean-Florent Raymond
Veröffentlicht in: SIAM Journal of Discrete Mathematics, Ausgabe 35(2), 2021, Seite(n) 597--636, ISSN 0895-4801
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1226166

DAG-width is PSPACE-complete

Autoren: Saeed Akhoondian Amiri, Stephan Kreutzer, Roman Rabinovich
Veröffentlicht in: Theor. Comput. Sci., Ausgabe 655, 2016, Seite(n) 78--89, ISSN 0304-3975
Herausgeber: Elsevier BV
DOI: 10.1016/j.tcs.2016.09.011

Induced minors and well-quasi-ordering

Autoren: Jarosław Błasiok, Marcin Kamiński, Jean-Florent Raymond, Théophile Trunck
Veröffentlicht in: Journal of Combinatorial Theory, Series B, Ausgabe 134, 2019, Seite(n) 110-142, ISSN 0095-8956
Herausgeber: Academic Press
DOI: 10.1016/j.jctb.2018.05.005

Cutwidth: Obstructions and Algorithmic Aspects

Autoren: Archontia C. Giannopoulou, Michał Pilipczuk, Jean-Florent Raymond, Dimitrios M. Thilikos, Marcin Wrochna
Veröffentlicht in: Algorithmica, Ausgabe 81/2, 2019, Seite(n) 557-588, ISSN 0178-4617
Herausgeber: Springer Verlag
DOI: 10.1007/s00453-018-0424-7

Majority Colourings of Digraphs

Autoren: Stephan Kreutzer, Sang-il Oum, Paul Seymour, Dominic Van der Zypen, David R. Wood
Veröffentlicht in: The Electronic Journal of Combinatorics, Ausgabe 24/2, 2017, ISSN 1077-8926
Herausgeber: Electronic Journal of Combinatorics
DOI: 10.37236/6410

A Menger-like property of tree-cut width

Autoren: Giannopoulou, Archontia C.; Kwon, O-joung; Raymond, Jean-Florent; Thilikos, Dimitrios M.
Veröffentlicht in: Journal of Combinatorial Theory, Series B, Ausgabe 148, 2021, Seite(n) 1-22, ISSN 0095-8956
Herausgeber: Academic Press
DOI: 10.1016/j.jctb.2020.12.005

Matching Connectivity: On the Structure of Graphs with Perfect Matchings

Autoren: Archontia C. Giannopoulou, Stephan Kreutzer, Sebastian Wiederrecht
Veröffentlicht in: Electronic Notes in Discrete Mathematics, Ausgabe 61, 2017, Seite(n) 505-511, ISSN 1571-0653
Herausgeber: Elsevier BV
DOI: 10.1016/j.endm.2017.06.080

Chi-boundedness of graph classes excluding wheel vertex-minors

Autoren: Hojin Choi, O-joung Kwon, Sang-il Oum, Paul Wollan
Veröffentlicht in: Journal of Combinatorial Theory, Series B, Ausgabe 135, 2019, Seite(n) 319-348, ISSN 0095-8956
Herausgeber: Academic Press
DOI: 10.1016/j.jctb.2018.08.009

Packing and covering immersion-expansions of planar sub-cubic graphs

Autoren: Archontia C. Giannopoulou, O-joung Kwon, Jean-Florent Raymond, Dimitrios M. Thilikos
Veröffentlicht in: European Journal of Combinatorics, Ausgabe 65, 2017, Seite(n) 154-167, ISSN 0195-6698
Herausgeber: Academic Press
DOI: 10.1016/j.ejc.2017.05.009

On the Tractability of Optimization Problems on H-Graphs

Autoren: Fedor V. Fomin, Petr A. Golovach, Jean-Florent Raymond
Veröffentlicht in: Algorithmica, Ausgabe 82(9), 2020, Seite(n) 2432-2473, ISSN 0178-4617
Herausgeber: Springer Verlag
DOI: 10.1007/s00453-020-00692-9

Enumerating Minimal Dominating Sets in Kt-free Graphs and Variants

Autoren: Marthe Bonamy, Oscar Defrain, Marc Heinrich, Michal Pilipczuk, Jean-Florent Raymond
Veröffentlicht in: ACM Transactions on Algorithms, Ausgabe 16(3), 2020, Seite(n) 39:1-39:23, ISSN 1549-6325
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3386686

Packing Directed Circuits Quarter-Integrally

Autoren: Tomás Masarík, Irene Muzi, Marcin Pilipczuk, Pawel Rzazewski, Manuel Sorge
Veröffentlicht in: 27th Annual European Symposium on Algorithms (ESA 2019), 2019, Seite(n) 72:1-72:13
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.esa.2019.72

A tight Erdős-Pósa function for planar minors

Autoren: Wouter Cames van Batenburg, Tony Huynh, Gwenaël Joret, Jean-Florent Raymond
Veröffentlicht in: Proceedings of the 2019 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), 2019, Seite(n) 1485-1500
Herausgeber: SIAM
DOI: 10.1137/1.9781611975482.90

Directed Tangle Tree-Decompositions and Applications

Autoren: Archontia C. Giannopoulou, Ken-ichi Kawarabayashi,O-joung Kwon,Stephan Kreutzer
Veröffentlicht in: Proceedings of the of the 33rd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2022), 2022
Herausgeber: SIAM

Recovering Sparse Graphs

Autoren: Jakub Gajarsky, Daniel Kral
Veröffentlicht in: 43rd International Symposium on Mathematical Foundations of Computer Science, (MFCS 2018), Ausgabe 117, 2018, Seite(n) 29:1--29:15
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.mfcs.2018.29

Computing Shrub-Depth Decompositions

Autoren: Jakub Gajarský, Stephan Kreutzer
Veröffentlicht in: 37th International Symposium on Theoretical Aspects of Computer Science (STACS 2020), Ausgabe 154, 2020, Seite(n) 56:1--56:17
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.stacs.2020.56

Optimal Discretization is Fixed-parameter Tractable

Autoren: Stefan Kratsch, Tomás Masarík, Irene Muzi, Marcin Pilipczuk, Manuel Sorge
Veröffentlicht in: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA 2021), 2021, Seite(n) 1702--1719
Herausgeber: SIAM
DOI: 10.1137/1.9781611976465.103

The Directed Flat Wall Theorem

Autoren: Archontia C. Giannopoulou, Ken-ichi Kawarabayashi, Stephan Kreutzer, O-joung Kwon
Veröffentlicht in: Proceedings of the 2020 ACM-SIAM Symposium on Discrete Algorithms, SODA 2020, January 5-8, 2020, 2020, Seite(n) 239258
Herausgeber: SIAM
DOI: 10.1137/1.9781611975994.15

On Zero-One and Convergence Laws for Graphs Embeddable on a Fixed Surface

Autoren: Albert Atserias, Stephan Kreutzer, Marc Noy
Veröffentlicht in: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), Ausgabe 2018, 2018
Herausgeber: EATCS

Kernelization and Sparseness: the Case of Dominating Set

Autoren: Pål Grønås Drange , Markus Sortland Dregi , Fedor V. Fomin , Stephan Kreutzer , Daniel Lokshtanov , Marcin Pilipczuk , Michal Pilipczuk , Felix Reidl , Fernando S{\'{a}}nchez Villaamil , Saket Saurabh , Sebastian Siebertz , Somnath
Veröffentlicht in: 33rd Symposium on Theoretical Aspects of Computer Science, Ausgabe 33, 2016, Seite(n) 31:1--31:14, ISBN 978-3-95977-001-9
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.STACS.2016.31

A Local Constant Factor MDS Approximation for Bounded Genus Graphs

Autoren: Saeed Akhoondian Amiri, Stefan Schmid, Sebastian Siebertz
Veröffentlicht in: Proceedings of the 2016 {ACM} Symposium on Principles of Distributed Computing, 2016, Seite(n) 227-233, ISBN 978-1-4503-3964-3
Herausgeber: ACM
DOI: 10.1145/2933057.2933084

Polynomial Kernels and Wideness Properties of Nowhere Dense Graph Classes

Autoren: Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz
Veröffentlicht in: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, 2017, Seite(n) 1533-1545, ISBN 978-1-61197-478-2
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611974782.100

The Generalised Colouring Numbers on Classes of Bounded Expansion

Autoren: Stephan Kreutzer, Michal Pilipczuk, Roman Rabinovich, Sebastian Siebertz
Veröffentlicht in: 41st International Symposium on Mathematical Foundations of Computer Science, Ausgabe 41, 2017, Seite(n) 85:1--85:13, ISBN 978-3-95977-016-3
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.MFCS.2016.85

Routing with Congestion in Acyclic Digraphs

Autoren: Saeed Akhoondian Amiri and Stephan Kreutzer and Dàniel Marx and Roman Rabinovich
Veröffentlicht in: 41st International Symposium on Mathematical Foundations of Computer Science, 2016, Seite(n) 7:1--7:11, ISBN 978-3-95977-016-3
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.MFCS.2016.7

Cutwidth: Obstructions and Algorithmic Aspects

Autoren: Giannopoulou, Archontia C.; Pilipczuk, Michał; Raymond, Jean-Florent; Thilikos, Dimitrios M.; Wrochna, Marcin
Veröffentlicht in: IPEC: International Symposium on Parameterized and Exact Computation, Ausgabe 1, 2016
Herausgeber: Lipics
DOI: 10.4230/lipics.ipec.2016.15

Transiently Consistent SDN Updates: Being Greedy is Hard

Autoren: Saeed Akhoondian Amiri, Arne Ludwig, Jan Marcinkowski, Stefan Schmid
Veröffentlicht in: Structural Information and Communication Complexity, Ausgabe 9988, 2016, Seite(n) 391-406, ISBN 978-3-319-48313-9
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-319-48314-6_25

Erd\H{o}s-P\'osa property of chordless cycles and its applications

Autoren: Kim, Eun Jung; Kwon, O-joung
Veröffentlicht in: Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms, 2017
Herausgeber: SIAM

Polynomial-time algorithms for the Longest Induced Path and Induced Disjoint Paths problems on graphs of bounded mim-width

Autoren: Jaffke, Lars; Kwon, O-Joung; Telle, Jan Arne
Veröffentlicht in: 12th International Symposium on Parameterized and Exact Computation (IPEC 2017), 2017
Herausgeber: Lipics
DOI: 10.4230/lipics.ipec.2017.21

Enumerating Minimal Dominating Sets in Triangle-Free Graphs

Autoren: Bonamy, Marthe; Defrain, Oscar; Heinrich, Marc; Raymond, Jean-Florent
Veröffentlicht in: "36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), Mar 2019, Berlin, Germany. pp.16:1--16:12, ⟨10.4230/LIPIcs.STACS.2019.16⟩", Ausgabe 1, 2019
Herausgeber: Lipics
DOI: 10.4230/LIPIcs.STACS.2019.16

Congestion-Free Rerouting of Flows on DAGs

Autoren: Akhoondian Amiri, Saeed; Dudycz, Szymon; Schmid, Stefan; Wiederrecht, Sebastian
Veröffentlicht in: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), Ausgabe 45, 2018, ISBN 978-3-95977-076-7
Herausgeber: Lipics
DOI: 10.4230/lipics.icalp.2018.143

An Optimal XP Algorithm for Hamiltonian Cycle on Graphs of Bounded Clique-Width

Autoren: Bergougnoux, Benjamin; Kwon, O-joung; Kanté, Mamadou Moustapha
Veröffentlicht in: 15th International Symposium on Algorithms and Data Structures (WADS), Ausgabe 15, 2017, Seite(n) 121--132
Herausgeber: Springer

Cyclewidth and the Grid Theorem for Perfect Matching Width of Bipartite Graphs

Autoren: Meike Hatzel, Roman Rabinovich, Sebastian Wiederrecht
Veröffentlicht in: Graph-Theoretic Concepts in Computer Science - 45th International Workshop, WG 2019, Vall de Núria, Spain, June 19–21, 2019, Revised Papers, Ausgabe 11789, 2019, Seite(n) 53-65, ISBN 978-3-030-30785-1
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-030-30786-8_5

A Unified Polynomial-Time Algorithm for Feedback Vertex Set on Graphs of Bounded Mim-Width

Autoren: Jaffke, Lars; Kwon, O-joung; Telle, Jan Arne
Veröffentlicht in: 35th Symposium on Theoretical Aspects of Computer Science (STACS 2018), Ausgabe 35, 2018
Herausgeber: Lipics
DOI: 10.4230/lipics.stacs.2018.42

FPT Algorithms for Plane Completion Problems

Autoren: Chatzidimitriou, Dimitris; Giannopoulou, Archontia C.; Maniatis, Spyridon; Requilé, Clément; Thilikos, Dimitrios M.; Zoros, Dimitris
Veröffentlicht in: MFCS: Mathematical Foundations of Computer Science, Ausgabe 24, 2016
Herausgeber: Lipics
DOI: 10.4230/LIPIcs.MFCS.2016.26

Neighborhood complexity and kernelization for nowhere dense classes of graphs

Autoren: Eickmeyer, Kord; Giannopoulou, Archontia C.; Kreutzer, Stephan; Kwon, O-Joung; Pilipczuk, Michal; Rabinovich, Roman; Siebertz, Sebastian
Veröffentlicht in: 44th International Colloquium on Automata, Languages, and Programming (ICALP 2017), Ausgabe 44, 2017
Herausgeber: Lipics
DOI: 10.4230/lipics.icalp.2017.63

First-Order Interpretations of Bounded Expansion Classes

Autoren: Gajarský, Jakub; Kreutzer, Stephan; Nešetřil, Jaroslav; de Mendez, Patrice Ossona; Pilipczuk, Michał; Siebertz, Sebastian; Toruńczyk, Szymon
Veröffentlicht in: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), Ausgabe 45, 2018
Herausgeber: Lipics
DOI: 10.4230/lipics.icalp.2018.126

Lean Tree-Cut Decompositions: Obstructions and Algorithms

Autoren: Giannopoulou, Archontia; Kwon, O-joung; Raymond, Jean-Florent; Thilikos, Dimitrios M.,
Veröffentlicht in: 36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), Ausgabe 36, 2019
Herausgeber: Lipics
DOI: 10.4230/lipics.stacs.2019.32

Linear Kernels for Edge Deletion Problems to Immersion-Closed Graph Classes

Autoren: Giannopoulou, Archontia C.; Pilipczuk, Michał; Thilikos, Dimitrios M.; Raymond, Jean-Florent; Wrochna, Marcin
Veröffentlicht in: "ICALP: International Colloquium on Automata, Languages, and Programming, Jul 2017, Varsovie, Poland. 44th International Colloquium on Automata, Languages, and Programming, 80 (57), pp.1-15, 2017, Leibniz International Proceedings in Informatics (LIPIcs). 〈10.4230/LIPIcs.ICALP.2017.57〉", 2017
Herausgeber: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
DOI: 10.4230/lipics.icalp.2017.57

Algorithmic Properties of Sparse Digraphs

Autoren: Kreutzer, Stephan; de Mendez, Patrice Ossona; Rabinovich, Roman; Siebertz, Sebastian
Veröffentlicht in: 36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), Ausgabe 36, 2019
Herausgeber: Lipics
DOI: 10.4230/lipics.stacs.2019.46

Structural Properties and Constant Factor-Approximation of Strong Distance-r Dominating Sets in Sparse Directed Graphs

Autoren: Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz, Grischa Weberstädt
Veröffentlicht in: 34th Symposium on Theoretical Aspects of Computer Science (STACS 2017), Ausgabe 66, 2017, Seite(n) 48:1--48:15
Herausgeber: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.stacs.2017.48

Polynomial Planar Directed Grid Theorem

Autoren: Meike Hatzel, Ken-ichi Kawarabayashi, Stephan Kreutzer
Veröffentlicht in: Proceedings of the Thirtieth Annual {ACM-SIAM} Symposium on Discrete Algorithms (SODA 2019), 2019, Seite(n) 1465--1484
Herausgeber: SIAM
DOI: 10.1137/1.9781611975482.89

Generalized Distance Domination Problems and Their Complexity on Graphs of Bounded mim-width

Autoren: Lars Jaffke, O-joung Kwon, Torstein J. F. Strømme, Jan Arne Telle
Veröffentlicht in: 13th International Symposium on Parameterized and Exact Computation (IPEC 2018), 2018, Seite(n) 6:1--6:14
Herausgeber: "Schloss Dagstuhl - Leibniz-Zentrum f{\""{u}}r Informatik"

Towards the Graph Minor Theorems for Directed Graphs

Autoren: Ken-Ichi Kawarabayashi, Stephan Kreutzer
Veröffentlicht in: Automata, Languages, and Programming, Ausgabe 9135, 2015, Seite(n) 3-10, ISBN 978-3-662-47665-9
Herausgeber: Springer Berlin Heidelberg
DOI: 10.1007/978-3-662-47666-6_1

A Polynomial Kernel for Distance-Hereditary Vertex Deletion

Autoren: Eun Jung Kim, O-Joung Kwon
Veröffentlicht in: Algorithms and Data Structures, Ausgabe 10389, 2017, Seite(n) 509-520, ISBN 978-3-319-62126-5
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-319-62127-2_43

Structural graph theory meets algorithms: covering and connectivity problems in graphs

Autoren: Akhoondian Amiri, Saeed
Veröffentlicht in: Ausgabe 12, 2017
Herausgeber: TU Berlin
DOI: 10.14279/depositonce-6538

Suche nach OpenAIRE-Daten ...

Bei der Suche nach OpenAIRE-Daten ist ein Fehler aufgetreten

Es liegen keine Ergebnisse vor